Jump to content

Search the Community

Showing results for tags 'SSRIs'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Hi, So quick background.. i took LUVOX (fluvoxamine) a few years ago and was able to come off of it safely and with minimum withdrawal. (I reduced 50mg at a time over a few months) (I know this wasn’t the right way to taper but I didnt know at the time) I took Luvox again this year and as I been withdrwaling, I realize it is MUCH harder. I can BARELY withdrawal 10mg at a time and I strongly feel the withdrawal. I been withdrawing less than 5% to. It just does not make sense to me that I withdrew much faster and easier before and now it is so much harder the second time... I don’t think it ha
  2. Hi All, Firstly thanks for the excellent site and taking the time to review my post. History is long, so in the interest of time, 20 yrs on SSRI's (i've tried virtually all but had most luck with prozac and lexapro) with a 4 month bout of Remeron (awful w/d not helped by cross taper) and benzo's on/off for 8 years or so. Benzo: I've successfully switched from .5mg of clonazepam/day to 10mg valium and i'm now at 2mg per day. A bit more about this below. SSRI: Was on 20 mg for celexa for the last several months but completely zombified so decided it's final
  3. Hi Friends, I went off of trazadone 5.5 months ago after 15 years of use for insomnia, and have been suffering from protracted withdrawal ever since. The most debilitating symptom is severe depression that often manifests physically as pain in my heart, and a myriad of new drug sensitivities. I have a few questions about other's experience's and/or recommendations. · Has anyone had success with st. john's wort, 5 htp, homeopathy, or other approaches? · Will attempting to treat the symptoms with herbs, or ssris prolong the period of withdrawal? · Does anyone und
  4. Please help me. I have experienced much akathisia and distonias, I am still taking benzos and SSRI's but extremely depressed/ suicidal. No appetite. Confusion. Headaches. Lost hope. Don't know who to trust. Brain feels very sick.
  5. Butler Hospital, in association with Brown University in Providence, RI are doing research on a 20 week taper comparing two different taper methods. Is this unusual? Considering the paucity of information from pharma and/or scientific research on tapering I was astonished to see this being done. I've put in a call. The research head is on vacation for week, so I'll need to wait to hear back. I probably won't be eligible as my anxiety is PTSD based, not PD, SAD or GAD! TAPS Tapering Anxiety Pharmacotherapy Support Study TOPS Tapering OCD Pharmacotherapy Support Study
  6. http://www.madinamerica.com/2016/04/legal-journal-says-antidepressants-can-cause-violence-and-suicide/ Legal Journal Says Antidepressants Can Cause Violence and Suicide April 18, 2016 Antidepressants have been reported to cause a state called “akathisia,” where people feel extremely agitated and restless and may become preoccupied with thoughts of violence. In a new article, to be published in the latest issue of the Journal of Forensic and Legal Medicine, researchers investigate the role of antidepressants in three recent murders. The researchers, a medical specialist and a
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy